Jump to content
Sign in to follow this  
VILLAMAN77

Sustanon/Protocol/Help

Recommended Posts

Morning 

I seek advice from my TRT protocol. I am currently doing 0.2ml of Sustanon Mon/Thurs along with a quarter tablet of Anastrozole on the same day. Been doing this for 14 months approximately. I can’t see my doctor as he is shielding. 
 

The only good thing I feel at the moment is energy levels.......Libido....none.....morning wood.....none......appetite......none. I have felt better whilst on this and for quite a few days - 20 to be exact, I log them daily. Can anyone offer anything on why I feel like an emotional wreck all of a sudden ? One of the reasons I looked into TRT was too try and stop/ease emotions - it’s worse on it - at times that is. Attached is the last blood I had done.
 


 

 


 

 

 

 

Blood 1.pages

Share this post


Link to post
Share on other sites

Apologies but I can't open that file. From my own similar experience I would reduce injections to twice a week Mon / Thurs. Inject 0.25ml on both days totalling 125mg a week. Drop the Arimidex it's the root of all evil unless you need it 

Share this post


Link to post
Share on other sites

He said I needed it as my estradiol was high. Blood work showed it came down to an acceptable level. As for frequency I am already doing Mon/Thurs but at 0.2ml not 0.25ml...

Share this post


Link to post
Share on other sites
On 03/05/2021 at 11:27 AM, VILLAMAN77 said:

Morning 

I seek advice from my TRT protocol. I am currently doing 0.2ml of Sustanon Mon/Thurs along with a quarter tablet of Anastrozole on the same day. Been doing this for 14 months approximately. I can’t see my doctor as he is shielding. 
 

The only good thing I feel at the moment is energy levels.......Libido....none.....morning wood.....none......appetite......none. I have felt better whilst on this and for quite a few days - 20 to be exact, I log them daily. Can anyone offer anything on why I feel like an emotional wreck all of a sudden ? One of the reasons I looked into TRT was too try and stop/ease emotions - it’s worse on it - at times that is. Attached is the last blood I had done.
 

Blood 1.pages

When were your bloods taken in relation to your protocol & was it venous? Is the bloodwork after starting TRT/with AI? Your Estrogen & test levels were both high & higher then they should be for TRT... but it does depend on when they were taken (trough or peak)...also test was June last year, so is there more recent bloodwork? 

You seem susceptible to E2, most would not need AI at all on that dose, but some do need it if they over aromatise. It sounds like you could have crashed your E2. An AI should not be used unless can not be avoided  

My own opinion/experience (as I’m also on Sust for TRT)... anything less than E5D is too frequent, I say that after taking into account the esters involved. I used to do E3.5D, but Feel so much better on E7D. 

Share this post


Link to post
Share on other sites
On 03/05/2021 at 11:27 AM, VILLAMAN77 said:

Morning 

I seek advice from my TRT protocol. I am currently doing 0.2ml of Sustanon Mon/Thurs along with a quarter tablet of Anastrozole on the same day. Been doing this for 14 months approximately. I can’t see my doctor as he is shielding. 
 

The only good thing I feel at the moment is energy levels.......Libido....none.....morning wood.....none......appetite......none. I have felt better whilst on this and for quite a few days - 20 to be exact, I log them daily. Can anyone offer anything on why I feel like an emotional wreck all of a sudden ? One of the reasons I looked into TRT was too try and stop/ease emotions - it’s worse on it - at times that is. Attached is the last blood I had done.
 


 

 


 

 

 

 

Blood 1.pages

I think your on 50 mg a week ? If so I feel that’s too low but that’s for me personally and I self trt. I also use arimidex for my trt dose and I aromatise easily. I use the following. 150 mg sust one jab per week and I have just changed my e2 control to using 0.25 arimidex only on injection day. I do my blood work regular. My sex drive is good and everything else is doing as it should. I have used steroids for 20 years and I have self trt for 4 years. My blood work looks good and better than my friends who do not touch steroids.

Share this post


Link to post
Share on other sites
On 03/05/2021 at 11:27 AM, VILLAMAN77 said:

Morning 

I seek advice from my TRT protocol. I am currently doing 0.2ml of Sustanon Mon/Thurs along with a quarter tablet of Anastrozole on the same day. Been doing this for 14 months approximately. I can’t see my doctor as he is shielding. 
 

The only good thing I feel at the moment is energy levels.......Libido....none.....morning wood.....none......appetite......none. I have felt better whilst on this and for quite a few days - 20 to be exact, I log them daily. Can anyone offer anything on why I feel like an emotional wreck all of a sudden ? One of the reasons I looked into TRT was too try and stop/ease emotions - it’s worse on it - at times that is. Attached is the last blood I had done.
 


 

 


 

 

 

 

Blood 1.pages

First off mate that document has a lot of personal data protection information on it,I’d edit it if I were you, secondly at the time of your blood test your oestrogen is high,bringing it down will show if that is the culprit or not.

calcium D-glucarate or DIM are both very effective at reducing this (Only choose one NOT both)

However if you have made any changes to your regime or life since those bloods were taken may make what I’ve advised counterproductive,get a full blood panel done (Medichecks,E-Val,Opti-male) etc and post bloods up.

Share this post


Link to post
Share on other sites
On 08/05/2021 at 8:46 AM, Thedynamitekid said:

First off mate that document has a lot of personal data protection information on it,I’d edit it if I were you, secondly at the time of your blood test your oestrogen is high,bringing it down will show if that is the culprit or not.

calcium D-glucarate or DIM are both very effective at reducing this (Only choose one NOT both)

However if you have made any changes to your regime or life since those bloods were taken may make what I’ve advised counterproductive,get a full blood panel done (Medichecks,E-Val,Opti-male) etc and post bloods up.

Have you ever seen bloods from using glucarate or DIM ? 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×